Volume 7, Number 4

Articles in the Issue:

Review Article:
D. Kolyukhin and M. Espedal
Numerical calculation of effective permeability by double randomization Monte Carlo method
Int. J. Numer. Anal. Mod., 7 (2010), pp. 607-618. Abstract
pdf
Full Article

Z. Macova and S. Sevcovic
Weakly nonlinear analysis of the Hamiltion-Jacobi-Bellman equation arising from pension savings management
Int. J. Numer. Anal. Mod., 7 (2010), pp. 619-638. Abstract
pdf
Full Article

S. Mao, S. Nicaise and Z. Shi
Error estimates of Morley triangular element satisfying the maximal angle condition
Int. J. Numer. Anal. Mod., 7 (2010), pp. 639-655. Abstract
pdf
Full Article

K. Nafa
Local projection finite element stabilization for Darcy flow
Int. J. Numer. Anal. Mod., 7 (2010), pp. 656-666. Abstract
pdf
Full Article

N. Gupta, N. Nataraj and A. Pani
On the optimal control problem of laser surface hardening
Int. J. Numer. Anal. Mod., 7 (2010), pp. 667-680. Abstract
pdf
Full Article

Z. Zhou and N. Yan
The local discontinuous Galerkin method for optimal control problem governed by convection diffusion equations
Int. J. Numer. Anal. Mod., 7 (2010), pp. 681-699. Abstract
pdf
Full Article

F. Dong, J. Yang and C. Liu
A fast algorithm for vectorial TV-based image restoration
Int. J. Numer. Anal. Mod., 7 (2010), pp. 700-717. Abstract
pdf
Full Article

T. Linss and N. Kopteva
A posteriori error estimation for a defect-correction method applied to convection-diffusion problems
Int. J. Numer. Anal. Mod., 7 (2010), pp. 718-733. Abstract
pdf
Full Article

Y. Zhang, N. Feng and Y. He
Subgrid model for the stationary incompressible Navier-Stokes equations based on the high order polynomial interpolation
Int. J. Numer. Anal. Mod., 7 (2010), pp. 734-748. Abstract
pdf
Full Article

A. Bernardo, A. Marquez and S. Meddahi
Analysis of an interaction problem between an electromagnetic field and an elastic body
Int. J. Numer. Anal. Mod., 7 (2010), pp. 749-765. Abstract
pdf
Full Article

S. Chen, M. Liu and Z. Qiao
An anisotropic nonconforming element for fourth order elliptic singularly perturbed problem
Int. J. Numer. Anal. Mod., 7 (2010), pp. 766-784. Abstract
pdf
Full Article

Y. Li and K. Li
Operator splitting methods for the Navier-Stokes equations with nonlinear slip boundary conditions
Int. J. Numer. Anal. Mod., 7 (2010), pp. 785-805. Abstract
pdf
Full Article